Suivre
Alberto Mercado
Titre
Citée par
Citée par
Année
Inverse problems for the Schrödinger equation via Carleman inequalities with degenerate weights
A Mercado, A Osses, L Rosier
Inverse Problems 24 (1), 015017, 2008
832008
Local exact controllability to the trajectories of the 1-D Kuramoto–Sivashinsky equation
E Cerpa, A Mercado
Journal of Differential Equations 250 (4), 2024-2044, 2011
722011
Lipschitz stability in an inverse problem for the Kuramoto–Sivashinsky equation
L Baudouin, E Cerpa, E Crépeau, A Mercado
Applicable Analysis 92 (10), 2084-2102, 2013
412013
A global Carleman estimate in a transmission wave equation and application to a one-measurement inverse problem
L Baudouin, A Mercado, A Osses
Inverse Problems 23 (1), 257, 2007
352007
An inverse problem for Schrödinger equations with discontinuous main coefficient
L Baudouin, A Mercado
Applicable Analysis 87 (10-11), 1145-1165, 2008
332008
On the control of the linear Kuramoto− Sivashinsky equation
E Cerpa, P Guzmán, A Mercado
ESAIM: Control, Optimisation and Calculus of Variations 23 (1), 165-194, 2017
322017
Null controllability of the stabilized Kuramoto--Sivashinsky system with one distributed control
E Cerpa, A Mercado, AF Pazoto
SIAM Journal on Control and Optimization 53 (3), 1543-1568, 2015
222015
On the determination of the principal coefficient from boundary measurements in a KdV equation
L Baudouin, E Cerpa, E Crépeau, A Mercado
Journal of Inverse and Ill-posed Problems 22 (6), 819-845, 2014
202014
On the boundary control of a parabolic system coupling KS-KdV and heat equations
E Cerpa, A Mercado, AF Pazoto
Sci. Ser. A Math. Sci 22, 55-74, 2012
192012
Boundary controllability of a cascade system coupling fourth-and second-order parabolic equations
N Carreño, E Cerpa, A Mercado
Systems & Control Letters 133, 104542, 2019
122019
Internal null controllability of a linear Schrödinger–KdV system on a bounded interval
FD Araruna, E Cerpa, A Mercado, MC Santos
Journal of Differential Equations 260 (1), 653-687, 2016
112016
Null controllability of a cascade system of Schrödinger equations
M Lopez-Garcia, A Mercado, L De Teresa
Electronic Journal of Differential Equations 74, 1-12, 2016
9*2016
Carleman inequalities and inverse problems for the Schrödinger equation
A Mercado, A Osses, L Rosier
Comptes Rendus Mathematique 346 (1-2), 53-58, 2008
82008
Uniform null controllability of a fourth-order parabolic equation with a transport term
M López-García, A Mercado
Journal of Mathematical Analysis and Applications 498 (2), 124979, 2021
62021
Exact controllability for the semilinear Mindlin-Timoshenko system
GO Antunes, FD Araruna, A Mercado
Journal of Mathematical Analysis and Applications 480 (2), 123432, 2019
42019
An inverse problem for Moore–Gibson–Thompson equation arising in high intensity ultrasound
R Arancibia, R Lecaros, A Mercado, S Zamorano
Journal of Inverse and Ill-posed Problems, 2022
32022
Boundary controllability of a simplified stabilized Kuramoto-Sivashinsky system
V Hernández-Santamaría, A Mercado, P Visconti
32020
An inverse inequality for some transport–diffusion equation. Application to the regional approximate controllability
S Guerrero, A Mercado, A Osses
Asymptotic Analysis 52 (3-4), 243-257, 2007
32007
Identification of the anti-diffusion coefficient for the linear Kuramoto-Sivashinsky equation
D Gajardo, A Mercado, JC Muñoz
Journal of Mathematical Analysis and Applications 495 (2), 124747, 2021
12021
Carleman estimates for the wave equation in heterogeneous media with non-convex interface
L Baudouin, P Godoy, A Mercado
Journal of Differential Equations 311, 1-28, 2022
2022
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20